MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES, INC InCourage device; Percussor

RESPIRATORY TECHNOLOGIES, INC InCourage device; Percussor
Model Number ICS-1M-US
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's daughter says that the patient is unable to tolerate the vest anymore.The patient doesn't like the vest and hasn't used it for several months.The doctor told them they can return the device.The patient is very tiny, and they found she has three cracks in her spine, unsure of how it happened.The patient was offered a comfort wrap, but the patient's daughter said she wouldn't use it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device operated as expected; however, it was damaged and scrapped.

Brand Name
InCourage device
Common Device Name
Percussor
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES, INC
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Respiratory Technologies, Inc
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
daniel wilkinson
5905 nathan lane north
plymouth, MN 55442
MDR Report Key25412491
Report Number3004961434-2026-00004
Device Sequence Number12194309
Product Code BYI
UDI-Device Identifier00606959420540
UDI-Public00606959420540
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Model NumberICS-1M-US
Device Catalogue NumberR500055-000
Device Lot Number17011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown